# SDR FDEA201810042779

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,706 hours, 23,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, BS 358 RBL 14, SEAT TRACK HAS PITTING CORROSION. REMOVED CORROSION ON SEAT TRACK, STA 345 TO 377, RBL 14 IAW SRM 51-10-02-OG. EVALUATED DAMAGED SEAT TRACK, ORIG MAT=.080",REM MAT=.020", MAT LOSS=.060",L=3  LOSS=.060",L=3.0"XW=1.0", FOUND OUT LIMITS IAW SRM 53-00-52-1A, FIG 101, DETAIL VII. REMOVED, FABRICATED(TRIMMED)LOCATED, DRILLED & INSTALLED SEAT TRACK IAW VA DWG 3470, REV G & VA DCN 3504-NC-2, REV. APPLIED TREAT, PRIMER, TOP COAT AND CIC ON SEAT TRACK IAW SRM 51-20-01-OG & AMM 51-21-10-7.
